# SDR TWAA0013402

- Difficulty date: August 29, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 10,018 hours, 4,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE INOPERATIVE AT THE L1, R1, AND R2 SERVICE DOORS, AND COCKPIT OVERHEAD, AND THE LT AND RT AUX EXIT IDENTIFIERS.  REPLACED THE EMERGENCY LIGHT BATTERIES IN THE BATTERY PACKS AT B5-23, B5-101, AND B5-107.  CHECK-C 8-5-00 JFK.
